# SDR ABXA9800522

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- System (JASC): 5240 · Service Doors
- Part: Angle
- Part number: 99115797
- Condition: Cracked
- Location: Service Door
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND ATTACH ANGLE CRACKED AT FWD END OF SERVICE DOOR UPPER MOST BEAM.  REPLACED ANGLE IAW DC9 SRM 51-30-52 AND 51-30-1.
